# SDR ASAA2023123047070

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 36,494 hours, 11,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND R1 DOOR INOP. RELAMP NOT HELP INTERIOR GALLEY FLOOR AND OVER R1 DOOR EMERGENCY LIGHT NOT WORKING. GROUNDED - YES. FOUND THE BATTERY PACK FOR FWD R1 DOOR EMERGENCY SIGN AND THE EXTERIOR LIGHT BEHIND R1 BAD. IT IS LOCATED L1 CEILING. REPLACED THE BATTERY PACK TAKEN FROM ROW 7LEFT. OPS CHECK FOUND NORMAL. NOW THE R1 DOOR EMERGENCY SIGN AND THE EXTERIOR EMERGENCY LIGHT WORK NORMAL, REF AMM 33-51-06-960-805.
